UGH,,,MY stomach is KILLING me,,,, day 3 of detox and I feel like a bus hit me,, any ideas for the wrenching stomach pain,,sleepless again last night,,you wonder why we do this to ourselves..ugh,,,,addiction is the devil ,,,and right now I am in hell, this is just terrible,,,
Hi~ Is the pain in your stomach or lower? Are you having diarrhea?
If the pain is unbearable you may need to go to the ER. You can try otc's for your stomach: zantac,peptobismal,tums...Eat light food and drink water.
Sorry you feel so badly~ Day 3 tends to be terrible.
I attempted to get some l-tyrosine today but no luck,all the GNC's are closed.. Stomach is still queasy but the pain has come down some, not a lot but a little more tolerable,,I am so tired, no sleep last,,thank god I don't have to work,,UGH,, The issue is that I am right in the middle of more back issues, I have to go get 3 epidural s tomorrow, day 4,, for my back, I have weakness and numbness in my left leg from the knee down,, but I can tolerate it with no meds, day 3 is a tough one
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.